Jump to content
Sign in to follow this  
Awoods97

Weird feeling on Wellbutrin...?

Recommended Posts

Hey guys, 

So I initially started taking Wellbutrin a few years ago, and stopped on my own (silly, I know.) My doctor started me off 2 months ago on Wellbutrin at 150mg. After I didn't notice any changes, for better or worse, we talked & he increased my dose to 300mg x1 a day. 

It's now been about 2 weeks, and I feel weird. It's hard to describe, but my reaction time has increased, and I have a general feeling of being "in limbo," if that makes sense. I have yet to notice any changes regarding the depression, but I have also notices that I don't get hungry. If I forget to eat, I can go a day or 2 without eating. I've been monitoring my sugar (work on an ambulance, so I have people to look out for me if need be) just in case the reason I'm feeling like this could be due to hypoglycemia. My sugars have been fine, and other than having an increased heart rate at rest occasionally, my other vitals have been WNL. 

Has anyone else experienced this type of feeling?

Thanks

Share this post


Link to post
Share on other sites

I'm with you.  I had to change brands and I'm a mess.  I don't know if it's from the brand change side-effects or if my original symptoms have returned.  I'm trying to work two jobs with this mess.  Yuck!

Share this post


Link to post
Share on other sites

When I was taking Wellbutrin, I also experienced a severe lack of appetite and elevated heart rate almost immediately. It took a week for it to start making a noticeable dent in the depression though I did start feeling less sluggish than I had been before soon after I started so I would say my reaction times went down instead of up. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

Announcements

×
×
  • Create New...